Cross Reference Down

Humenberger, H (2000). Das Benford-Gesetz—warum ist die Eins als führende Ziffer von Zahlen bevorzugt?. In: Henn, HW, Förster, F and Meyer, J (eds.), Materialien für einen realitätsbezogenen Mathematikunterricht, Band 6, pp. 138–150. Schriftenreihe der ISTRON-Gruppe, Franzbecker, Hildesheim. GER

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Dworschak, M (1998). Weiter Weg zur Zwei. pp 228-229 in: Der Spiegel 47, 16 November. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Humenberger, H (1996). Das Benford-Gesetz über die Verteilung der ersten Ziffer von Zahlen. Stochastik in der Schule 16(3), pp. 2–17. GER View Complete Reference Online information Works that this work references Works that reference this work
Humenberger, H (1997). Eine Ergänzung zum Benford-Gesetz — weitere mögliche schulrelevante Aspekte. Stochastik in der Schule 17(3), pp. 42–48. GER View Complete Reference Online information Works that this work references Works that reference this work
Matthews, R (1999). The Power of One. New Scientist 163, July 10, pp. 26-30. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1969). On Distribution of First Significant Figures. American Mathematical Monthly 76(4), 342-348. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Stewart, I (1994). Das Gesetz der ersten Ziffer. Mathematische Unterhaltungen, in: Spektrum der Wissenschaft (April), 16-20. GER View Complete Reference Online information Works that this work references Works that reference this work